# SDR R61A201603040193

- Difficulty date: March 4, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BOX BEAM SMOKE SHIELD IS CRACKED.  MAINTENANCE REMOVED AND FABRICATED NEW SMOKE SHIELD 175, SRM 51-31-00, 20-10-01.
